1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to go?

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by ChasingFreedom, Aug 3, 2011.

  1. On sub 8/2 for about 8 months. Started on 1/2 an 8/2mg, once in the morning, once at night. Need to get back to work. Self tapering over the last 32 days. Very gradual, i've kept track of my doses, symptoms, and have been pretty successful with the slow progression off. The thing that bothers me the most right now is that I've been having ridiculous night sweats- wake up after 2 hours of sleep literally dripping wet, bed Soaked! I've gotten down to this dose and would like to go off completely but I'm trying to find out if the night sweats is something that i'll just have to tolerate? How long will they last? Should I stop completely now? I've been at the 1/32 dose ( I mark and divide, cut the 8/2 filmtab into 32 tiny pieces) for 4 days- trying to extend out the time intervals between the doses on each day. Any suggestions ? Thanks for any help!! "how free do you want to be"
     
  2. NewMomma

    NewMomma Well-Known Member

    Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    I had a brief period where I had night sweats just about every night. That was when I was tapering down to less than .25mg. I finally jumped off completely 4 days ago! I have surprisingly been sleeping alright. Not amazing, but I haven't experienced the night sweats in a while. I also take a clonidine and ibuprofen before bed.
     
  3. Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    Thanks for the reply! I appreciate any info about these 'night sweats' I really want to come off the Sub but the sweats have been miserable every night for the last 3 nights - cant seem to get below the '.25' mg / day dose without this symptom. ( plus some nausea and runny nose- which is manageable) I end up waking up in the middle of the night and having to take a dose to stop the sweats- which defeats ( or at least 'pushes back' my taper!) Any suggestions?
     
  4. NewMomma

    NewMomma Well-Known Member

    Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    The only thing I can think would be to try and get prescribed something to help you sleep. You won't effectively be able to lower your dose if you are taking some extra during the night. Can you get anything that will help you sleep that isn't an opiate? Also my ex during his withdrawls he always got in the shower like 24/7. During the middle of the night you should try showering in a HOT shower, or tub. Just soak and relax and try to get sleepy enough to where you can get back to sleep and get through the night. Just think, the sooner you face this and tough it out, the sooner you can be done! Also some may flame me for suggesting this but smoking weed will seriously help. I have no clue if you are a smoker, if weed is potentially a problem for you, you hate it, etc. Everyone is so different but weed has helped me a lot. Good luck!
     
  5. Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    Thanks NewMomma!! I'm going to try and tough it out tonight - trying to stay off everything 'illegal' or habit forming for a change :) I Really appreciate the time you've taken to respond to my posts! I have had 'some' success with melatonin- I'll try that tonight. I think part of the problem too is that I've got so much Suboxone left ( since I've weaned myself down so far from 8/2 mg ) Its almost like having my 'DOC' readily avail to stop my symptoms- which has addicted people know - that that ready availability is NEVER good! Willpower and my higher power rules !!! ( or flush the Rx :) Yikes !!! I have to try and adhere to what the 'BBA' Guru Dr Mark Houston says : 'just how free do you want to be?' : Completely !!! Tks again !!!
     
  6. NewMomma

    NewMomma Well-Known Member

    Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    I totally know what ya mean about the temptation of having your subs still within your reach... I JUST got my script filled when I jumped off five days ago, so I have about 14 2mg strips in my cabinet. It is pretty hard knowing that the one thing I took every morning for the past yar and a half, I am not gunna take anymore. I hate to admit this, but I've been considering trying to sell them to help make some extra money... but I really should resist and get the f out of that scene.. Ugh the life of an ADDICT.
     
  7. Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    I guess we're all in 'the same mudd' - connected by this common ball-n-chain. If not one, then another! The only thing that's given me the freedom and peace that I used to chase by using, has been the inner strength and a calmness ( aka 'serenity') that 'letting go' has allowed me to find. I've spent my whole life trying to 'make things go my way'! There is alot of freedom in not forcing my life down a path, then escaping in drug use, when I feel like I can't face the facts of my life. Reality, living in today, really finding peace and joy in the priceless gifts I've been given, is so much more fulfilling when I'm really 'present' - the kind of awareness and thankfulness that coming back to life ( from a horrible addiction!) gives me. We're ready when we're ready! It takes some deep wounds, the bullets we take and give to those we love, to see and feel the pain we've caused, to take responsibility for it; to ever make a change, its a start to the process of 'righting the wrongs'! As each day goes by, I feel a little better about being able to beat the Suboxone! I had no idea that this detox would linger so long! Last night slept a little better w a 3mg melatonin, but still woke up drenched at 0130. I'm on day 4 while down to less than .25 / day. Hopefully, the sweats will get better soon! Thanks again and take care!
     
  8. serenity80

    serenity80 Well-Known Member

    Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    Well I think ur doing great and u sound super positive about it all so thats a good to sign. The sweating will disappear soon. Just don't take any steps back, keep truckin forward. Good Luck and Have a great day!!!
     
  9. snapper

    snapper Well-Known Member

    Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    Melatonin and valerianin tandem make for a PEACEFUL night for me.
    Sweats, hmmm, may wanna consider jumpin off and tolerate it while you're in it.
    My problem is methadone, subs are alien to me, never even seen one. Though the detox sounds very similiar down, dirty, and unkind in every way.
    I mean, are u waiting to stabilize @ .25mgs before u jump? SWEATS SUCK night or day I wouldn't wanna suffer them anymore than need be is my point.
    Kind regards,
    Snapper
     
  10. Re: Right?! Ridiculous night sweats! On 1/32 of an 8mg/2,day how much more sweat to

    Thanks Snapper! I appreiate the info - I picked up a combination 'sleep aid' from Costco - great deal! 300 tablets of a combo melatonin, GABA, and Valerian. It was only $4.99 !!
    I'll see how well it works tonight.
    Another long night last night!! Up at 315am -soaked- new sheets/ up at 0730/ felt horrible (last Sub .25mg 25 hours ago)- took .25 some improvment in symptoms after 2 hours.
    Long day working outside - at about 6pm started yawning, slight runny nose. 8pm - bad headache, lots of yawning, worse runny nose, took motrin. Should be another interesting night!!
    I dont know which is the better path, since I can't seem to get below .25mg a day without symptoms. Any opinions about just stopping completely and toughing it out? If I did this - any estimates on how long I'll be 'down?' I was thinking of holeing up for about 3-4 days with lots of water/ juice/ vitimins/ motrin etc. I've been on Sub (8/2mg) max of 1 film strip / day for 11 months. I've weaned myself down to 1/32 of a filmstrip(I cut them up) which I believe is approx .25 mg / once a day. I started the weaning on June 28th! (trying to keep my withdrawl symptoms down) Any (educated or experienced) opinions about how long it'll take 'cold turkey'?? Thanks again for everyones time and attention!!
     

Share This Page